Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 121, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 8, 2005, 10:40 PM CDT for 4 counties in Kansas. It was in force for 65 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2005, 10:40 PM CDT (03:40 UTC)
- Expired
- Jun 8, 2005, 11:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Butler County, KS, Harvey County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 23 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:43 PM CDT | HAIL 1 | 3 N Wichita, KS | K-96 AND 215TH STREET. REPORTED FROM KFDI. |
| Jun 8, 10:43 PM CDT | HAIL 1.5 | 4 Nw Wichita, KS | REPORTED BY KFDI RADIO |
| Jun 8, 10:52 PM CDT | HAIL 0.75 | Bentley, KS | |
| Jun 8, 10:59 PM CDT | HAIL 1 | Colwich, KS | |
| Jun 8, 11:11 PM CDT | HAIL 1 | 4 Sw Haven, KS | ALSO VERY HEAVY RAIN. |
| Jun 8, 11:11 PM CDT | HAIL 1 | 4 Sw Haven, KS | ALSO VERY RAIN. |
| Jun 8, 11:18 PM CDT | HAIL 0.88 | 4 E Pretty Prairie, KS | |
| Jun 8, 11:32 PM CDT | HAIL 1 | 3 Sw Haven, KS | HAIL MAY BE LARGER BUT NOT SURE. |
| Jun 8, 11:36 PM CDT | HAIL 1.5 | 6 E Sedgwick, KS | ON THE COUNTY LINE. |
| Jun 8, 11:38 PM CDT | TSTM WND GST 60 | 2 W Mount Hope, KS | ALSO DIME SIZE HAIL COVERING THE ROAD |
| Jun 8, 11:38 PM CDT | HAIL 0.88 | Pretty Prairie, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 8:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4205 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 090340
SVRICT
KSC015-079-155-173-090445-
/O.NEW.KICT.SV.W.0121.050609T0340Z-050609T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT WED JUN 8 2005
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS.
SOUTHERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 1145 PM CDT.
* AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CASSODAY TO 6
MILES NORTHEAST OF PARK CITY TO 8 MILES SOUTHWEST OF ANDALE...
MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ANDALE...BEL AIRE...BENTLEY...BENTON...CASSODAY...COLWICH...EL
DORADO...ELBING...HALSTEAD...HAVEN...KECHI...MAIZE...MOUNT HOPE...
NEWTON...NORTH NEWTON...PARK CITY...POTWIN...ROSALIA...SEDGWICK...
TOWANDA...VALLEY CENTER...WHITEWATER...NORTHEAST WICHITA AND JABARA
AIRPORT...YODER...EL DORADO LAKE...CHENEY LAKE
THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
HAIL UP TO THE SIZE OF QUARTERS...
VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...
THE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. THIS SEVERE
THUNDERSTORM WARNING REPLACES THE PREVIOUS WARNINGS. THE WARNINGS
FOR KINGMAN AND MARION WILL BE ALLOWED TO EXPIRE SHORTLY.
LAT...LON 3808 9652 3807 9736 3793 9794 3773 9805
3773 9779 3766 9779 3769 9767 3771 9705
3771 9653
$$
SEDLOCK3 follow-up statements
000
WWUS53 KICT 090400
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1100 PM CDT WED JUN 8 2005
KSC015-079-155-173-090445-
/O.CON.KICT.SV.W.0121.000000T0000Z-050609T0445Z/
HARVEY KS-RENO KS-BUTLER KS-SEDGWICK KS-
1100 PM CDT WED JUN 8 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN SEDGWICK...
NORTHERN BUTLER...SOUTHEASTERN RENO AND SOUTHERN HARVEY COUNTIES
UNTIL 1145 PM CDT...
AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF CASSODAY TO WHITEWATER TO 6 MILES SOUTHWEST OF
WHITEWATER TO GODDARD...AND MOVING SOUTHEAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR PARK CITY BY 1105 PM CDT.
NEAR NORTHEAST WICHITA AND JABARA AIRPORT BY 1130 PM CDT.
NEAR TOWANDA BY 1135 PM CDT.
THE TOWNS OF KECHI...BEL AIRE...EL DORADO LAKE...BENTON AND ROSALIA
ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3808 9652 3807 9736 3793 9794 3773 9805
3773 9779 3766 9779 3769 9767 3771 9705
3771 9653
$$
COX000
WWUS53 KICT 090412
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT WED JUN 8 2005
KSC015-079-155-173-090445-
/O.CON.KICT.SV.W.0121.000000T0000Z-050609T0445Z/
HARVEY KS-RENO KS-BUTLER KS-SEDGWICK KS-
1112 PM CDT WED JUN 8 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN SEDGWICK...
NORTHERN BUTLER...SOUTHEASTERN RENO AND SOUTHERN HARVEY COUNTIES
UNTIL 1145 PM CDT...
AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9
MILES SOUTHEAST OF CASSODAY TO WHITEWATER TO 7 MILES SOUTH OF
WHITEWATER TO GODDARD...AND MOVING SOUTHEAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR NORTHEAST WICHITA AND JABARA AIRPORT BY 1130 PM CDT.
NEAR EL DORADO BY 1145 PM CDT.
THE TOWNS OF KECHI...BEL AIRE...EL DORADO LAKE...BENTON AND ROSALIA
ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3808 9652 3807 9736 3793 9794 3773 9805
3773 9779 3766 9779 3769 9767 3771 9705
3771 9653
$$
COX000
WWUS53 KICT 090434
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1134 PM CDT WED JUN 8 2005
KSC015-079-155-173-090445-
/O.CON.KICT.SV.W.0121.000000T0000Z-050609T0445Z/
HARVEY KS-RENO KS-BUTLER KS-SEDGWICK KS-
1134 PM CDT WED JUN 8 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN SEDGWICK...
NORTHERN BUTLER...SOUTHEASTERN RENO AND SOUTHERN HARVEY COUNTIES
UNTIL 1145 PM CDT...
AT 1131 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES EAST OF BURNS TO HESSTON TO 5
MILES SOUTHWEST OF NEWTON TO 8 MILES SOUTH OF HAVEN. MOVEMENT WAS
NEARLY STATIONARY.
SEVERE THUNDERSTORMS WILL BE...
NEAR NEWTON BY 1145 PM CDT.
THE TOWNS OF NORTH NEWTON...ELBING...BENTLEY AND CHENEY LAKE ARE ALSO
IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3808 9652 3807 9736 3793 9794 3773 9805
3773 9779 3766 9779 3769 9767 3771 9705
3771 9653
$$
COXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:16 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 8, 10:16 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 1016 PM CDT WED JUN 8 2005 .MESO UPDATE... CONVECTION CONTINUES ALONG THE FRONT BUT A SURGE SOUTHWARD HAS BEGUN TO TAKE PLACE OVER SOUTHEAST KS, AS A DEEP COLD POOL IS PUSHING ACTIVITY SOUTHWARD. WOULD EXPECT THE SAME SOUTHWARD SURGE TO EVENTUALLY OCCUR FOR CONVECTION CURRENTLY OVER SOUTH CENTRAL KS LATER ON. THE LOW LEVEL SOUTHERLY FLOW HAS BEEN INCREASING ON THE LAMONT AND NEODESHA PROFILERS. THIS WILL ONLY ENHANCE THE LOW LEVEL TRANSPORT OF RICH GULF MOISTURE INTO THE MCS. THE CONCERN IS THAT THE COLD POOL COULD BECOME DEEP ENOUGH AND BLOCK SOME OF THIS SOUTHERLY FLOW AS IT INCREASES DURING THE OVERNIGHT HOURS, THUS CREATING A POSSIBLE MESOSCALE BOUNDARY WHERE REDEVELOPMENT COULD OCCUR. POSSIBLY AFFECTING SOUTH CENTRAL KANSAS WITH PERSISTENT HEAVY RAINFALL DURING THE OVERNIGHT HRS ALONG THIS MESOSCALE BOUNDARY. WE WILL CONTINUE TO MONITOR THINGS FOR THIS POSSIBILITY. && JAKUB .PREV DISCUSSION... /ISSUED 302 PM CDT WED JUN 8 2005/ .DISCUSSION... FORECAST DISCUSSION... CONVECTIVE CHANCES/TRENDS AS WELL AS RAINFALL/POTENTIAL FLOODING.. EXTREME INSTABILITY EXISTS ACROSS PORTIONS OF THE FLINT HILLS AND SOUTHEAST KANSAS. SURFACE FRONT, FROM NEAR HUTCHINSON TO TOPEKA, WILL CONTINUE TO SAG SOUTH INTO SOUTH CENTRAL/EAST CENTRAL KANSAS THIS EVENING, AND PROVIDE FOCUS FOR RAPID/SEVERE STORM DEVELOPMENT. SHEAR MORE THAN ADEQUATE WITH HIGH CAPE FOR LARGE HAIL WITH SLIGHT POTENTIAL FOR SHORT-LIVED TORNADOES ALONG PREFERENTIAL BOUNDARIES. THE MAIN THREAT MAY WELL EVOLVE INTO HEAVY RAIN AND FLOODING, AS MUCH OF THIS AREA STILL RECOVERING FROM EXCESSIVE RAINS DURING THE PAST WEEK OR SO. ALTHOUGH THE ETA SEEMS TO HAVE RIGHT IDEA ON INITIAL CONVECTIVE DEVELOPMENT, AM NOT CONVINCED THAT LARGE SCALE ORGANIZED CONVECTION WILL PERSIST THROUGH MUCH OF THE NIGHT AS IT DEPICTS. THE GFS AND ETA BOTH SUGGEST ELEVATED FORCING AND INSTABILITY WILL DEVELOP/SHIFT NORTH INTO NORTH CENTRAL KANSAS AFTER MIDNIGHT, SO EXPECT THAT CONVECTION MAY RE-DEVELOP/EVOLVE NORTH INTO PORTIONS OF CENTRAL KANSAS DURING THE NIGHT. ALL SAID, WILL ISSUE FLOOD WATCH TONIGHT FOR AREAS MAINLY NORTH AND EAST OF A PARSONS TO NEWTON TO SALINA LINE. WILL MAINTAIN MODEST CHANCES FOR STORMS THROUGH THURSDAY NIGHT, THOUGH THIS COULD BE THE RELATIVE LULL BEFORE A MORE ORGANIZED SYSTEM AFFECTS THE AREA FRIDAY AFTERNOON INTO FRIDAY NIGHT. A MORE SIGNIFICANT SHORT-WAVE LOOKS TO EJECT NORTHEAST AT THAT TIME, WITH ASSOCIATED SURFACE LOW TRANSLATING ALONG BOUNDARY. THIS WILL PROVIDE THE NEEDED FOCUS AND LIFT FOR LARGER MESOSCALE CONVECTION, AFFECTING CENTRAL AND MOST PROBABLY SOUTHEAST KANSAS AS WELL. THIS OCCASIONALLY WET/STORMY PATTERN WILL CONTINUE THROUGH THE WEEKEND, WITH THE LATEST GFS NOW SUGGESTING CHANCES MAY CONTINUE AREA-WIDE INTO MONDAY. FOR NOW MADE LITTLE CHANGES BEYOND SUNDAY, THOUGH LATER SHIFTS MAY NEED TO MAKE SOME ADJUSTMENTS. DARMOFAL && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 93 71 90 / 30 20 30 40 HUTCHINSON 68 93 69 89 / 40 20 30 40 NEWTON 68 92 70 89 / 40 20 30 40 ELDORADO 70 92 71 89 / 40 20 30 40 WINFIELD-KWLD 73 93 73 92 / 30 20 30 40 RUSSELL 64 90 66 86 / 20 30 40 40 GREAT BEND 64 91 66 87 / 20 30 40 40 SALINA 68 92 70 89 / 60 30 40 40 MCPHERSON 68 92 69 89 / 60 30 40 40 COFFEYVILLE 72 90 72 88 / 30 20 30 30 CHANUTE 70 89 70 87 / 50 20 30 30 IOLA 69 89 70 87 / 60 20 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH IN EFFECT FROM 6 PM WEDNESDAY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES...ALLEN...BUTLER...CHASE... ELK...GREENWOOD...HARVEY...MARION...MCPHERSON...NEOSHO... SALINE...WILSON...AND WOODSON. && 99/DARMOFAL
Hazardous weather outlook, Jun 8, 3:42 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 342 PM CDT WED JUN 8 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-091200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 342 PM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING OVER PORTIONS OF THE FLINT HILLS AND SOUTHEAST KANSAS, MAINLY EAST OF A MARION TO WICHITA TO WELLINGTON LINE. ANY STORM THAT DEVELOPS IN THIS AREA WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS. STORMS THAT ARE ABLE TO TRACK ALONG A SURFACE BOUNDARY WILL ALSO HAVE THE POTENTIAL TO PRODUCE A BRIEF TORNADO. SINCE SOIL MOISTURE IS HIGH AND GROUNDS NEARLY SATURATED FROM PREVIOUS RAINS, LOCATIONS THAT EXPERIENCE A STORM CAN ALSO LOOK FOR SOME LOCALIZED FLOODING. STORMS MAY LINGER OVER SOUTHEAST KANSAS TONIGHT, WITH ADDITIONAL THUNDERSTORMS POSSIBLY DEVELOPING NORTH OVER PORTIONS OF CENTRAL KANSAS. THOUGH THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH, THE THREAT FOR HEAVY RAINFALL WILL CONTINUE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN LOOKS TO BE IN STORE FOR THE ENTIRE REGION THURSDAY THROUGH THE WEEKEND. RICH GULF MOISTURE WILL REMAIN OVER THE AREA, AS A NEARLY STATIONARY FRONT POSITIONS ITSELF ACROSS KANSAS DURING THIS PERIOD. DAILY THUNDERSTORM ACTIVITY WILL MAINLY OCCUR FROM THE LATE AFTERNOON INTO THE OVERNIGHT TIME FRAME. SEVERE WEATHER CHANCES WILL BE POSSIBLE JUST ABOUT EVERY DAY. HEAVY RAINFALL CAUSING FLOODING ISSUES ACROSS CENTRAL AND SOUTHEAST KANSAS COULD BECOME THE GREATER HAZARD, ESPECIALLY FRIDAY EVENING INTO EARLY SATURDAY MORNING. PLEASE STAY TUNED FOR ADDITIONAL UPDATES AND FUTURE OUTLOOKS ON THIS ACTIVE WEATHER SCENARIO. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS ANTICIPATED THIS EVENING ACROSS PORTIONS OF THE FLINT HILLS AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KED/CJ/LAWSON
In the hours before
Local storm report, Jun 8, 10:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 3 S MOUNT HOPE 37.83N 97.66W
06/08/2005 1.50 INCH SEDGWICK KS AMATEUR RADIO
&&
BRWLocal storm report, Jun 8, 10:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1016 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL SEDGWICK 37.92N 97.43W
06/08/2005 1.00 INCH HARVEY KS AMATEUR RADIO
1014 PM FLASH FLOOD NEWTON 38.04N 97.34W
06/08/2005 HARVEY KS AMATEUR RADIO
STREET FLOODING REPORTED MOST LOCATIONS OF THE CITY OF
NEWTON.
1014 PM FLASH FLOOD 5 E NEWTON 38.04N 97.25W
06/08/2005 HARVEY KS AMATEUR RADIO
FLOODING REPORTED ALONG 1ST STREET.
&&
BRWLocal storm report, Jun 8, 10:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1022 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL 7 SE NEWTON 37.97N 97.25W
06/08/2005 1.00 INCH HARVEY KS AMATEUR RADIO
&&
BRWLocal storm report, Jun 8, 10:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1025 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL WICHITA 37.69N 97.34W
06/08/2005 1.75 INCH SEDGWICK KS BROADCAST MEDIA
KFDI RADIO REPORTED GOLF BALL HAIL AT K-96 AND 215 STREET
WEST.
&&
BRWLocal storm report, Jun 8, 10:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1035 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM FLASH FLOOD 2 E ELBING 38.05N 97.09W
06/08/2005 BUTLER KS AMATEUR RADIO
WATER OVER THE ROADS AT 150TH. TREE TRUNKS OVER BRIDGE.
&&
BRWLocal storm report, Jun 8, 10:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD 1 S PEABODY 38.15N 97.11W
06/08/2005 MARION KS LAW ENFORCEMENT
WATER OVER THE ROAD.
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:22 PM CDT | Tornado Warning | ICT | Butler | 38 min |
| Jun 8, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 60 min |
| Jun 8, 7:37 PM CDT | Flash Flood Warning | ICT | Butler, Marion | 4 hr |
| Jun 8, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 55 min |
| Jun 8, 8:12 PM CDT | Tornado Warning | ICT | Harvey | 48 min |
| Jun 8, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 65 min |
| Jun 8, 8:39 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 66 min |
| Jun 8, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 57 min |
| Jun 8, 9:00 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 60 min |
| Jun 8, 9:09 PM CDT | Flash Flood Warning | ICT | Harvey | 4 hr |
| Jun 8, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 63 min |
| Jun 8, 9:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 64 min |
| Jun 8, 10:22 PM CDT | Flash Flood Warning | ICT | Reno, Sedgwick | 6 hr |
| Jun 8, 11:28 PM CDT | Flash Flood Warning | ICT | Butler, Marion | 6 hr |
| Jun 8, 11:40 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 65 min |
| Jun 8, 11:54 PM CDT | Flash Flood Warning | ICT | Chase | 6 hr |
| Jun 9, 12:16 AM CDT | Flash Flood Warning | ICT | Reno | 6 hr |
| Jun 9, 12:28 AM CDT | Flash Flood Warning | ICT | Harvey, Reno, Sedgwick | 6 hr |
| Jun 9, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 59 min |
| Jun 9, 5:26 AM CDT | Flash Flood Warning | ICT | Butler, Marion | 6 hr |
| Jun 9, 6:30 AM CDT | Flash Flood Warning | ICT | Harvey, Sedgwick | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.